# SDR RAIA970128

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Inst Panel
- Part time: 11,244 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PAH - FLT 7365 - CAPTAINS AIRSPEED STUCK AT 60 KTS.  MAINTENANCE REPLACED THE CAPTAINS AIRSPEED INDICATOR.  (M)
